# SDR SWAA2015091043625

- Difficulty date: July 30, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 747 - 767, BETWEEN STRINGER 27R - 27L.  REPAIRED SKIN IAW EO & EA.
